# SDR CALA9700253

- Difficulty date: February 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10
- Aircraft serial: 46900
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 1 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A DENT IN INBOARD END OF NR 1 RT SLAT SKIN.  A DOUBLER, SPLICE STRAP AND SKIN INSERT WERE FABRICATED AND INSTALLED IAW SRM 57-10-00, FIGURE 43, 51-21-01 AND 51-31-01.
